# SDR USAASB96076

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Failed
- Location: Aft Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

FLT 665 - SAV - FLIGHT DIVERTED TO SAV DUE TO RAPID DEPRESSURIZATION AT FL 330.  MAINTENANCE REPLACED THE RIGHT PRESSURE RELIEF VALVE.  OPS CHECK SAT.  (M)
